# SDR GTIA2022040736366

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 26,647 hours, 11,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R FWD FA FLASH LIGHT IAW AMM 25-65-00 AND IPC 25-65-01. OPS CHK GOOD. THIS CLEARS DMI  # 2811158-1. REMOVED PLACARD AND NOTIFIED M.O.C UPDATED DMI LOG
